Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Interaction of Zoloft and St. John's Wort

Posted by Mary M on June 30, 1999, at 7:20:52

In reply to Re: Interaction of Zoloft and St. John's Wort, posted by JohnL on June 29, 1999, at 16:21:25

John L,thanks for the advice,the weight thing for me is a very heavy problem(no pun intended). Yesterday I stopped the Zoloft and now I'm taking 2 300mg tablets of Seritol (St. John's Wort) and pantothenic acid (a vitamin B-type product). I know all this sounds foolish, particularly since my doctor is against it. But I think I've got to do something. My reaction so far has been dry mouth and dizziness, I'm hoping for a drop in my weight in the next few days. I feel good (not depressed) Thanks, for your input.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary M thread:7989